# SDR UPS204011

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Fitting
- Part number: 65218204
- Condition: Corroded
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND LWR RUDDER TAB CONTROL ROD SUPPORT FITTING CORRODED.  REMOVED AND REPLACED LWR RUDDER TAB CONTROL ROD SUPPORT FITTING IAW OHM 20-50-01.
